- HEALTH TRACKER
When you take metamucil, you have to make sure you are also drinking a lot of fluids or it will constipate you. If you feel constipated then take some MOM.
Ontario Recipes http://www.obesityhelp.com/group/ontario_recipes/
Ontario Keeping it Real http://www.obesityhelp.com/group/Ontario_Keeping_it_Real/
Family Dr. 06/05/2012 Referral Received 06/28/2012 Orientation 08/01/2012 NP 08/27/2012
SW 08/28/2012 Nut Class 08/27/2012
NUT 10/01/2012 PS 10/01/2012
Surgeon Dr. Cyriac 12/07/2012 **SURGERY JAN 30, 2013**
ive only lost 11 lbs so dont feel too bad, you were probably not eating a lot before you started on it, I was on a pre diet before the opti, so my body was already working on less calories, also keep drinking the water, it lubricates your pipes and is needed to make everything run smoothly
I have been on Opti now for 17 days and I've only lost maybe 13-14 lbs. Like Jean, I was on a pre-diet (testing out post-op recipes) before Opti, and hormonal water or other water retention issues may have something to do with it. I had 2-3 days when I actually gained 2 lbs, even though I never cheated on the Opti. I think it was hormonal possibly.
I found that by 2 weeks into Opti, I didn't have much to come out, so I don't go very often. Mostly, I passed just a bit of mushy stuff - not enough to make it into the toilet, just enough to wake me wipe a zillion times. Sorry, that does sound gross! Other than that, I've usually had Optitrots, which were mainly liquid.
Constipation and diarrhea are listed on my info sheet about Opti as 2 side effects of Opti - and if either of these occur, you are advised to "call your Bariatric Dietician".
I think you should call your centre's nut, he or she would be able to give you more medically accurate advice than I can with my anecdotal tales.